A simple proof of the multivariate random time change theorem for point processes

Timothy C. Brown, M. Gopalan Nair

Research output: Contribution to journalArticle

Abstract

A simple proof of the multivariate random time change theorem of Meyer (1971) is given. This result includes Watanabe's (1964) characterization of the Poisson process; even in this special case the present proof is simpler than existing proofs.
Original languageEnglish
Pages (from-to)210-214
Number of pages5
JournalJournal of Applied Probability
Volume25
Issue number1
DOIs
Publication statusPublished - 1988
Externally publishedYes

Fingerprint Dive into the research topics of 'A simple proof of the multivariate random time change theorem for point processes'. Together they form a unique fingerprint.

Cite this